Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Seizures from Effexor Withdrawl?? loni

Posted by jack smith on December 6, 2003, at 17:20:52

In reply to Validated by a Med ID Bracelet?, posted by loni on December 3, 2003, at 14:00:51

I found your post inspiring as well. But did I read correctly, seizures from Effexor W/D?? That sounds very extreme. Could you please provide more info, e.g., what dose? how quickly you stopped? when you had seizures? what docs said? etc., etc. . . . . It would be very useful.

JACK

Effexor 300, Lithium 300


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:jack smith thread:286245
URL: http://www.dr-bob.org/babble/20031202/msgs/287224.html